# SDR UPS804841

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doublers
- Condition: Corroded
- Location: Bs 1620-1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND 2 INTERNAL DOUBLERS CORRODED AT FS 1620 TO 1690, LONGERONS 21L TO 21FL.  MAINTENANCE REPLACED THE DOUBLERS IAW SRM 51-1-21.
